EconPapers    
Economics at your fingertips  
 

Likelihood theory for the graph Ornstein-Uhlenbeck process

Valentin Courgeau () and Almut Veraart
Additional contact information
Valentin Courgeau: Imperial College London

Statistical Inference for Stochastic Processes, 2022, vol. 25, issue 2, No 2, 227-260

Abstract: Abstract We consider the problem of modelling restricted interactions between continuously-observed time series as given by a known static graph (or network) structure. For this purpose, we define a parametric multivariate Graph Ornstein-Uhlenbeck (GrOU) process driven by a general Lévy process to study the momentum and network effects amongst nodes, effects that quantify the impact of a node on itself and that of its neighbours, respectively. We derive the maximum likelihood estimators (MLEs) and their usual properties (existence, uniqueness and efficiency) along with their asymptotic normality and consistency. Additionally, an Adaptive Lasso approach, or a penalised likelihood scheme, infers both the graph structure along with the GrOU parameters concurrently and is shown to satisfy similar properties. Finally, we show that the asymptotic theory extends to the case when stochastic volatility modulation of the driving Lévy process is considered.

Keywords: Ornstein-Uhlenbeck processes; Multivariate Lévy process; Continuous-time likelihood; Maximum likelihood estimator; Graphical modelling; Central limit theorem; Adaptive Lasso (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1007/s11203-021-09257-1 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sistpr:v:25:y:2022:i:2:d:10.1007_s11203-021-09257-1

Ordering information: This journal article can be ordered from
http://www.springer. ... ty/journal/11203/PS2

DOI: 10.1007/s11203-021-09257-1

Access Statistics for this article

Statistical Inference for Stochastic Processes is currently edited by Denis Bosq, Yury A. Kutoyants and Marc Hallin

More articles in Statistical Inference for Stochastic Processes from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-24
Handle: RePEc:spr:sistpr:v:25:y:2022:i:2:d:10.1007_s11203-021-09257-1